Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 17, 2014, 9:46 PM EDT for Livingston County, Ontario County, Wyoming County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2014, 9:46 PM EDT (01:46 UTC)
- Expired
- Jun 17, 2014, 10:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Buffalo, NY
Counties Livingston County, NY, Ontario County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
130
WWUS81 KBUF 180146
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
946 PM EDT TUE JUN 17 2014
NYZ012>014-021-085-180230-
ALLEGANY NY-ERIE NY-LIVINGSTON NY-ONTARIO NY-WYOMING NY-
946 PM EDT TUE JUN 17 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM CANANDAIGUA TO PERRY TO WARSAW TO
VARYSBURG...AND MOVING SOUTHEAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
CANANDAIGUA...
GENESEO...
DANSVILLE...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4274 7861 4277 7828 4285 7813 4275 7812
4299 7734 4276 7702 4276 7731 4267 7736
4257 7737 4257 7765 4253 7767 4253 7771
4246 7772 4243 7776 4240 7808
$$
JJRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 17, 6:16 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 17, 6:16 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 616 PM EDT TUE JUN 17 2014 .SYNOPSIS... ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION THIS EVENING AS A WAVE OF LOW PRESSURE QUICKLY PASSES ACROSS SOUTHERN ONTARIO AND QUEBEC. SOME OF THESE STORMS MAY PRODUCE STRONG WIND GUSTS...HEAVY RAIN AND HAIL. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL THEN LINGER INTO WEDNESDAY... BEFORE A COLD FRONT DROPS ACROSS THE REGION AND USHERS IN A REFRESHING AND DRIER AIR MASS FOR THE REMAINDER OF THE WORK WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... ALTHOUGH A SEVERE THUNDERSTORM WATCH HAS EXPIRED ACROSS PORTIONS OF THE CWA...THERE IS ANOTHER LINE OF STORMS APPROACHING THAT MAY REQUIRE ADDITIONAL ATTENTION. AT 600 PM...RADAR SHOWS A LINE OF STRONG THUNDERSTORMS ACROSS SOUTHERN ONTARIO JUST NORTH OF LAKE ONTARIO...WITH A BROKEN LINE DEVELOPING ACROSS LAKE ERIE. THESE STORMS WILL CONTINUE TO MOVE EAST AT ABOUT 40 MPH...REACHING FAR WESTERN NEW YORK BETWEEN 700 AND 800 PM. THIS IS ALSO DEPICTED BY LATEST GUIDANCE...INCLUDING THE HRRR AND 18Z NAM. THE BIG QUESTION IS IF THIS WILL CAUSE ADDITIONAL SEVERE WEATHER ACROSS THE REGION. THERE IS STILL SIGNIFICANT INSTABILITY IN PLACE ACROSS WESTERN NEW YORK...ESPECIALLY WEST OF ROCHESTER. NAM/GFS GUIDANCE BOTH SHOW IMPRESSIVE WIND PROFILES AT 00Z...JUST AHEAD OF THIS SHORTWAVE. 850 MB WINDS ARE FORECAST TO BE 40 TO 50 KTS...WITH STRONG SPEED SHEAR AND A MODEST AMOUNT OF DIRECTIONAL SHEAR. BUF VWP AND IAG OBSERVATIONS SUPPORT THIS FORECAST...WITH ENVIRONMENT CANADA ALREADY ISSUING NUMEROUS WARNINGS FOR THIS LINE. AT THIS POINT...THE ONLY QUESTION THAT REMAINS IS HOW STORMS WILL HOLD TOGETHER ACROSS THE LAKES. IF THEY DO...THEN THERE WILL LIKELY BE A ROUND OF SEVERE WEATHER ACROSS WESTERN NEW YORK...WITH THE GREATEST POTENTIAL SOUTH OF LAKE ONTARIO WHERE THE GREATEST INSTABILITY IS STILL IN PLACE. FORECAST WIND PROFILES SUGGEST WIND DAMAGE IS THE GREATEST THREAT...WITH HAIL AND EVEN TORNADOES EVEN A POSSIBILITY AS THIS WEATHER MOVES THROUGH. THE MOST ACTIVE PERIOD WILL BE IN BETWEEN 800 PM AND MIDNIGHT THIS EVENING. OTHERWISE...TEMPERATURES WILL REMAIN QUITE MILD WITH LOW IN THE MID TO UPPER 60S AND IT WILL FEEL QUITE MUGGY AS WELL. EXPECT WEAK RIDGING ACROSS THE EASTERN GREAT LAKES AND NEW YORK STATE ON WEDNESDAY. THIS WILL SERVE TO PUSH THE THERMAL BOUNDARY AND ASSOCIATED CONVECTION TO THE SOUTH ACROSS THE SOUTHERN TIER OF COUNTIES WITH DRYING AND SOMEWHAT COOLER AIR ACROSS THE REST OF THE FORECAST AREA. TEMPS ON WEDNESDAY WILL BE IN THE MID TO UPPER 70S WHICH WILL FEEL MUCH LESS MUGGY AS DEWPOINTS WILL BE ABOUT 5 TO 8 DEGREES LOWER THAN TODAY. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... A SOUTHWARD PRESSING COLD FRONT WEDNESDAY NIGHT WILL USHER IN A CANADIAN SOURCED AIRMASS ACROSS WESTERN AND NORTH-CENTRAL NEW YORK. A FEW LINGERING SHOWERS MAY BE PRESENT ACROSS THE WESTERN SOUTHERN TIER AHEAD OF THE FRONT BUT EXPECT THESE TO CLEAR SOUTH OF THE FORECAST AREA BY THURSDAY MORNING. THE HEAT AND HUMIDITY OF THE PAST FEW DAYS WILL BE REPLACED BY A MUCH MORE COMFORTABLE AND DRIER AIRMASS. TEMPS WEDNESDAY NIGHT WILL FALL INTO THE MID TO LOWER 50S WITH CLEARING SKIES. THURSDAY THROUGH FRIDAY THE RIDGE OF HIGH PRESSURE WILL KEEP OUR REGION DRY WITH MAINLY CLEAR SKIES AND COMFORTABLE TEMPERATURES. SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN SAFELY SOUTH OF THE NY/PA BORDER. HIGHS ON THURSDAY WILL TOP OUT IN THE 70S WITH DEWPOINTS IN THE 50S. THURSDAY NIGHT THE DRY AIRMASS WILL ALLOW TEMPS TO FALL INTO THE LOWER 50S TO UPPER 40S INLAND. COOLER AND DRIER AIR FROM THE NORTH ON FRIDAY WILL BRING A BIT OF A CHILL TO THE AIR WITH BELOW NORMAL TEMPERATURES. HIGHS WILL BE LIMITED TO THE 60S DESPITE PLENTY OF SUNSHINE. FRIDAY NIGHT A CHANCE SHOWERS RETURNS TO THE FORECAST IN THE SOUTHERN TIER AS A FORECASTED WEAK SHORTWAVE ALOFT BY GFS/ECMWF MAY GENERATE A SHOWER OVERNIGHT WITH INCREASING MOISTURE UNDER WARM ADVECTION ALOFT. TEMPS FALLING INTO THE 50S AGAIN. && .LONG TERM /SATURDAY THROUGH TUESDAY/... A PROGRESSIVE ZONAL FLOW ACROSS THE GREAT LAKES AND SURFACE HIGH PRESSURE CONTINUING TO RIDGE SOUTH OUT OF CANADA WILL GENERALLY KEEP SEASONABLE TEMPERATURES AND MAINLY DRY WEATHER IN PLACE FOR THE START OF METEOROLOGICAL SUMMER WHICH BEGINS AT 621AM SATURDAY. WILL KEEP LOW CHANCES FOR PRECIPITATION IN THE FORECAST OVER THE WEEKEND AS ANY SUBTLE SHORTWAVE TROUGHS SHIFTING ACROSS THE LOWER GREAT LAKES MAY INTERACT WITH PEAK DIURNAL HEATING TO PRODUCE A FEW STRAY SHOWERS. THE INFLUENCE OF THE SURFACE RIDGING SHOULD KEEP ENOUGH STABLE AIR IN PLACE TO PREVENT ANY THUNDERSTORMS. EARLY NEXT WEEK A MORE SIGNIFICANT SHORTWAVE IS FORECAST TO CROSS THE CENTRAL LAKES BY BOTH GFS AND ECMWF MODELS SO HAVE KEEP THE HIGHEST POPS IN PLACE FOR MONDAY WITH ANOTHER GENERAL CHANCE ON TUESDAY WITH FALLING HEIGHTS ALOFT. INSTABILITY LOOKS TO INCREASE ENOUGH FOR THUNDERSTORMS TO AGAIN BE MENTIONED. HIGH TEMPS THROUGH THE PERIOD WILL RISE INTO THE 70S WITH OVERNIGHT LOWS FALLING TO AROUND 60. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... THE MAIN IMPACT ON AVIATION WILL BE A STRONG TO SEVERE LINE OF TSTMS WHICH IS FORECAST TO MOVE ACROSS THE REGION THIS EVENING. THESE COULD HAVE A SIGNIFICANT IMPACT FOR 1-2 HOURS AT EACH TAF LOCATION AS IT MOVES THROUGH...WITH STRONG GUSTY WINDS A POSSIBILITY. BEST ESTIMATE FOR TIMING IS REFLECTED IN CURRENT TAFS. AFTER THIS...EXPECT MAINLY VFR CONDITIONS BEHIND THIS. ON WEDNESDAY...EXPECT MAINLY SCATTERED SHOWERS AND THUNDERSTORMS WITH ATTENDANT LOCALIZED MVFR/IFR. OUTLOOK... THURSDAY THROUGH SATURDAY...VFR. SUNDAY...VFR TO MVFR IN SCATTERED SHOWERS. && .MARINE... A WARM AIRMASS WILL LIMIT THE WAVE ACTION ON THE LAKES THROUGH THE REMAINDER OF THE WEEK. A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DROP ACROSS THE LOWER LAKES TONIGHT AND COULD BRING LOCALIZED STRONG WINDS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH WEDNESDAY BEFORE A COLD FRONT DROPS SOUTHWARD ACROSS THE LAKES WEDNESDAY NIGHT AND BRINGS A REFRESHING LIGHT NORTHWESTERLY BREEZE. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR/WCH/APFFEL NEAR TERM...APFFEL/JJR/WCH SHORT TERM...SMITH LONG TERM...SMITH AVIATION...APFFEL MARINE...APFFEL/JJR/WCH
Hazardous weather outlook, Jun 17, 6:56 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 656 PM EDT TUE JUN 17 2014 NYZ001>008-010>014-019>021-085-182300- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 656 PM EDT TUE JUN 17 2014 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-182300- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 656 PM EDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-182300- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 656 PM EDT TUE JUN 17 2014 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 17, 8:58 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
858 PM EDT TUE JUN 17 2014
NYZ004>008-180200-
CAYUGA NY-JEFFERSON NY-LEWIS NY-OSWEGO NY-WAYNE NY-
858 PM EDT TUE JUN 17 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF PULASKI
TO 7 MILES EAST OF NINE MILE POINT TO 7 MILES NORTHWEST OF
CATO...AND MOVING SOUTHEAST AT 45 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
PALERMO AND CONQUEST...
WEEDSPORT AND PORT BYRON...
WILLIAMSTOWN AND NORTH OSCEOLA...
MARTINSBURG AND CLEVELAND...
HIGHMARKET...
TURIN AND CONSTABLEVILLE...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4360 7513 4342 7552 4347 7582 4333 7588
4329 7586 4315 7589 4319 7608 4326 7620
4320 7621 4322 7647 4303 7648 4302 7662
4325 7675 4354 7638 4352 7629 4354 7623
4365 7621 4381 7513 4364 7510
JJRLocal storm report, Jun 17, 9:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
918 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM MARINE TSTM WIND IRONDEQUOIT 43.27N 77.63W
06/17/2014 M41 MPH MONROE NY COAST GUARD
&&
EVENT NUMBER BUF1400120
APFFELLocal storm report, Jun 17, 9:20 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
920 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM MARINE TSTM WIND OSWEGO 43.46N 76.51W
06/17/2014 M41 MPH OSWEGO NY COAST GUARD
&&
EVENT NUMBER BUF1400121
APFFELLocal storm report, Jun 17, 9:27 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
927 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG LOWVILLE 43.79N 75.49W
06/17/2014 LEWIS NY LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN.
&&
EVENT NUMBER BUF1400122
APFFELLocal storm report, Jun 17, 9:31 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
931 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM MARINE TSTM WIND 20NM NE ROCHESTER 43.62N 77.41W
06/17/2014 M54 MPH LOZ063 NY BUOY
&&
EVENT NUMBER BUF1400123
APFFELSpecial weather statement, Jun 17, 9:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
946 PM EDT TUE JUN 17 2014
NYZ012>014-021-085-180230-
ALLEGANY NY-ERIE NY-LIVINGSTON NY-ONTARIO NY-WYOMING NY-
946 PM EDT TUE JUN 17 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM CANANDAIGUA TO PERRY TO WARSAW TO
VARYSBURG...AND MOVING SOUTHEAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
CANANDAIGUA...
GENESEO...
DANSVILLE...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4274 7861 4277 7828 4285 7813 4275 7812
4299 7734 4276 7702 4276 7731 4267 7736
4257 7737 4257 7765 4253 7767 4253 7771
4246 7772 4243 7776 4240 7808
JJRThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:11 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 64 min |
| Jun 17, 8:35 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 55 min |
| Jun 17, 8:45 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 60 min |
| Jun 17, 8:46 PM EDT | Special Weather Statement | BUF | Erie, Genesee, Livingston, Ontario, Wayne, Wyoming | 59 min |
| Jun 17, 8:58 PM EDT | Special Weather Statement | BUF | Oswego | 62 min |
| Jun 17, 9:02 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 17, 9:06 PM EDT | Tornado Warning | BUF | Jefferson, Lewis | 39 min |
| Jun 17, 9:29 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 61 min |
| Jun 17, 9:30 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 60 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.